I injured my right shoulder several months ago, lifting a window air conditioner all by myself. It wasn’t getting any better, so my doctor gave me prednisone.
Now I have a bright red itchy rash and extreme anxiety. Apparently, these adverse reactions are common with this drug, especially in women over sixty.
I had another MRI today. Normally I am not claustrophobic. But probably because of my prednisone-induced anxiety, it was all I could do to keep from screaming during the hour-long procedure. In fact, I did scream a little at one point. Embarrassing.
I am grateful for good medical care and super thankful for my loving husband, who is doing way more than his share while my body heals. I hope I’m not coming across like a big whiney baby in this post. But I just wanted to let my blogging friends know that if I seem a little strange lately, well, that’s because I am… 😕
~ ~ ~ ~
Comments are temporarily closed while I try to pull myself together and finish my memoir. Thanks for stopping by and God bless.